Aceclofenac 100mg + Paracetamol 325mg + Trypsin Chymotrypsin 50,000 A.U.

Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets


Composition: Aceclofenac 100mg + Paracetamol 325mg + Trypsin Chymotrypsin 50,000 A.U.

Packing: 10×10

Description

Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets–  Aceclofenac, paracetamol, trypsin chymotrypsin are combined and used to treat pain and inflammation caused by various disorders osteoarthritis, rheumatoid arthritis, spondylosis, and other ortho-degenerative disorders. Arthritis is a common joint problem observed in people nowadays. It results in pain and stiffness in and around the joints. It may affect one or multiple joints in the body.

Working of Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets

There are three drugs present in this medication namely-aceclofenac, paracetamol, and trypsin chymotrypsin. Both aceclofenac and paracetamol work by obstructing the effects of chemical messengers known as prostaglandins. They are produced at the injury or damaged site and cause inflammation, swelling, and pain. Trypsin breaks down the abnormal proteins at the damaged site and reduces pain and inflammation.

Directions for use

This medicine is to be taken by mouth. Swallow it as a whole without cutting or chewing it. Take this tablet with food to prevent an upset stomach.

Consult your doctor about the required dosage in children or adults and how long you need to take it.

Precautionary Measures

There are some precautions to be taken care of while using this medicine. They are listed below-

  • Contact your doctor before using aceclofenac+paracetamol+trypsin chymotrypsin if you are pregnant or breastfeeding or it may harm both the mother and the fetus/infant.
  • Avoid consumption of alcohol during the course of medicine as it may increase the risk of stomach problems.
  • This medication causes drowsiness in some cases. It is advised to drive with caution.
  • It is not advised to treat children using this medication because safety has not been established.
  • Inform your doctor if you have ever had an allergic reaction to any medicine. This medication may contact inactive ingredients which may lead to serious allergic reactions.
  • This medicine can increase your risk of heart problems. If you ever had a stroke or any heart surgery, talk to your doctor about the same.
  • Immediately discard the use of this medicine if you experience any signs of intestinal or stomach bleeding such as blood in vomiting or stool.
  • Do not consume this medication if you ever had or have any heart problems, liver disease, recurring peptic ulcers, gastrointestinal perforation, kidney ailments, or internal bleeding.
  • Inform your doctor if you have some other medical conditions like asthma, low or high blood pressure, diabetes, high cholesterol, angina, or bowel issues.
  • Do not exceed the prescribed dosage or it may cause fatal health problems.

Side effects of Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets

Apart from the desired medicinal outcomes, there are a few unwanted outcomes of medicines as well. These are termed side or ill effects. Some side effects of this medication are

  • nausea
  • drowsiness
  • indigestion
  • heartburns
  • stomach pain
  • loss of appetite
  • dizziness
  • headache
  • gastric ulcers
  • skin allergy

Most of these side effects do not require medical attention and are self-treated. But if you experience some other side effects immediately discard the use of medicine and consult your doctor.

Contact your healthcare professional for more details.

Frequently asked questions 

  • Can Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets cause liver damage?

Yes, it may cause liver damage in the case of a regular overdose. One must exceed the prescribed amount of medicine.

  • Is aceclofenac an antibiotic?

No, It belongs to a class of drugs known as nonsteroidal anti-inflammatory drugs(NSAIDs).

  • Does Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets have side effects?

Common side effects include drowsiness, nausea, or lightheadedness. Consult your doctor if these side effects persist for long durations.

  • Can we take Aceclofenac, Paracetamol, & Trypsin Chymotrypsin medicine on an empty stomach?

Consuming aceclofenac paracetamol and trypsin chymotrypsin on an empty stomach may lead to gastric problems. Contact your doctor for further details.

  • For how long will I have to consume this medicine to get well?

The dosage will be prescribed to you by your doctor depending on the intensity and duration of your pain.

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Aceclofenac, Paracetamol, & Trypsin Chymotrypsin Tablets”

Your email address will not be published.

Enquire Us
close slider